# SDR ASOA2014081311055

- Difficulty date: August 4, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 24,870 hours, 17,468 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280-287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 18R CORRODED FROM BS 280-287. .  REMOVED SECTION OF STRINGER IAW SRM 51-42-06-001-001 & SRM 51-42-21-001-001. REPAIRED IAW  EA 12-2014-167 REV A2.  MAJOR REPAIR.
